MAUDE Adverse Event Report: GIVEN IMAGING LTD., YOQNEAM PILLCAM; SYSTEM, IMAGING, GASTROINTESTINAL, WIRELESS, CAPSULE

GIVEN IMAGING LTD., YOQNEAM PILLCAM; SYSTEM, IMAGING, GASTROINTESTINAL, WIRELESS, CAPSULE
Model Number FGS-0501
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Codes Hernia (2240); No Code Available (3191)
Date of Event 01/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the capsule became lodged in the patient's hernia.The patient was inquired if he can ingest another capsule and was informed that the patient should ingest another capsule if it has been verified that the capsule has been passed or removed.It was stated that the physicians will remove the capsule and perform the study again once the capsule has been passed or removed from the patient.
 
Additional Manufacturer Narrative
Additional information: patient code - (b)(6) (stuck due to patient's pre-existing hernia).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the capsule became lodged in the patient's hernia.It was noted that the patient had a pre-existing hernia.The capsule has yet to pass from the patient and sales representative stated that the physicians will remove the capsule and perform the study again once the capsule has been passed or removed from the patient.There was no patient and user harm.
 
Additional Manufacturer Narrative
Additional information: (first name, last name), (email), if information is provided in the future, a supplemental report will be issued.

Brand Name
PILLCAM
Common Device Name
SYSTEM, IMAGING, GASTROINTESTINAL, WIRELESS, CAPSULE
Manufacturer (Section D)
GIVEN IMAGING LTD., YOQNEAM
yetsira 13 street
yoqneam 20692
MDR Report Key8370837
Report Number9710107-2019-00068
Device Sequence Number1332419
Product Code NEZ
UDI-Device Identifier07290101364399
UDI-Public7290101364399
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K123864
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFGS-0501
Device Catalogue NumberFGS-0501
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/30/2019
Supplement Date Received by Manufacturer03/12/2019
05/06/2019
Initial Report FDA Received Date02/26/2019
Supplement Report FDA Received Date04/02/2019
05/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1